On the structure of groups which can be represented as the product of two subgroups

Szép, Jenő: On the structure of groups which can be represented as the product of two subgroups. Acta scientiarum mathematicarum, (12) A. pp. 57-61. (1950)

[img] Cikk, tanulmány, mű
math_012_pars_a_057-061.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: A
Page Range: pp. 57-61
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13587

Actions (login required)

View Item View Item